# SDR UPS03M40999

- Difficulty date: July 23, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAIL.  POWERED DOWN A/C, REPOWERED, PERFORMED RTS OF EPCU.  TEST PASSED & EMERGENCY POWER TEST PASSED.
